# SDR UPS04841825

- Difficulty date: January 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 37735121
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  R2 DOOR UPPER AFT DOOR JAMB CORNER HAS CRACKED INTERNAL DOUBLER AND L1 1R, FOUND BY RADIOGRAPHY.  FAB DOUBLERS & FILLERS -19, -21, -23, & -25 IAW DC8 SRM 53-2-0.  TRIMMED EXTERIOR SKIN AND INTERNAL DOUBLER IAW DC8 SRM 53-2-0 TR 130.  REMOVED DAMAGED L 11RT STA 1570-1700.  RECEIVED, LOCATED, & DRILLED NEW LONGERON P/N 377351 2-1, INSTALLED IAW DC8 SRM 51-1-20D, 51-1-21.  ALODINED, PRIMED & INSTALLED IAW DC8 SRM 53-2-0 TR130, TR183 AND REO G09643.
